• DocumentCode
    2012803
  • Title

    Global exponential stability of a class of BAM neural networks with delays

  • Author

    Fu, Chaojin ; Liu, Wei ; Yang, Meng

  • Author_Institution
    Coll. of Math. & Stat., Hubei Normal Univ., Huangshi, China
  • Volume
    1
  • fYear
    2010
  • fDate
    17-18 July 2010
  • Firstpage
    249
  • Lastpage
    252
  • Abstract
    By means of contraction mapping principle, inequality technique, global exponential stability of a class of BAM networks with delays is considered. Some sufficient conditions are obtained which ensure the existence, uniqueness, global exponential stability of equilibrium point of the networks. Finally, a numerical example is discussed in this paper to illustrate advantage of the results we derived.
  • Keywords
    Lyapunov methods; asymptotic stability; delays; recurrent neural nets; BAM neural network class; bidirectional associative memory; contraction mapping; delays; global exponential stability; inequality technique; Artificial neural networks; Associative memory; Asymptotic stability; Circuit stability; Delay; Stability criteria; BAM neural networks; Delays; Global exponential stability;
  • fLanguage
    English
  • Publisher
    ieee
  • Conference_Titel
    Environmental Science and Information Application Technology (ESIAT), 2010 International Conference on
  • Conference_Location
    Wuhan
  • Print_ISBN
    978-1-4244-7387-8
  • Type

    conf

  • DOI
    10.1109/ESIAT.2010.5568550
  • Filename
    5568550